# SDR SWIA2025072100202

- Difficulty date: February 2, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 24,946 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Roller
- Condition: Worn
- Location: Zone 500 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING SLAT TRACK 3-2 INBOARD AND OUTBOARD SIDE ROLLERS HAVE WEAR MARKS AND DO NOT SPIN FREELY  (C-CHECK RO 07/18/2025)REMOVED L/H WING SLAT TRACK 3-2 OUTBOARD AND INBOARD FWD & AFT SIDE ROLLERS AND INSTALLED NEW SERVICABLE ROLLERS ON L/H WING SLAT TRACK 3-2 OUTBOARD AND INBOARD FWD & AFT SIDES.   ELECTRICAL RETRACTION AND GAP CHECKS GOOD AT THIS TIME.
